Reflecting Brownian motion in a cusp. DeBlassie, R. D. and Toby, E. H. Trans. Amer. Math. Soc., 339(1):297–321, 1993.
Reflecting Brownian motion in a cusp [link]Paper  bibtex   
@article{MR1149119,
	Author = {DeBlassie, R. Dante and Toby, Ellen H.},
	Date-Added = {2018-03-02 15:49:00 +0000},
	Date-Modified = {2018-03-02 15:49:00 +0000},
	Fjournal = {Transactions of the American Mathematical Society},
	Issn = {0002-9947},
	Journal = {Trans. Amer. Math. Soc.},
	Mrclass = {60J60 (60H99 60J65)},
	Mrnumber = {1149119},
	Mrreviewer = {Krzysztof Burdzy},
	Number = {1},
	Pages = {297--321},
	Title = {Reflecting {B}rownian motion in a cusp},
	Url = {https://doi.org/10.2307/2154220},
	Volume = {339},
	Year = {1993},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {https://doi.org/10.2307/2154220}}
Downloads: 0